Alert archive / Illinois / Tornado Warnings in 2024

Tornado Warning 55, NWS Quad Cities, IA

July 14, 2024Carroll County, Whiteside County, Illinois

NWS Quad Cities, IA issued this tornado warning at Jul 14, 2024, 8:40 PM CDT for Carroll County, Whiteside County, Illinois. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2024, 8:40 PM CDT (01:40 UTC)
Expired
Jul 14, 2024, 9:15 PM CDT
In force
35 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Carroll County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 79 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 5:55 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.7 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2024-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3951 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2024-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3951 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
993 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
1.7
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted.

891 
WFUS53 KDVN 150140
TORDVN
ILC015-195-150215-
/O.NEW.KDVN.TO.W.0055.240715T0140Z-240715T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
840 PM CDT Sun Jul 14 2024

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Northeastern Whiteside County in northwestern Illinois...
  Southeastern Carroll County in northwestern Illinois...

* Until 915 PM CDT.

* At 839 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Carroll County Fairgrounds, or 8 miles west of
  Polo, moving east at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Penrose around 845 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4189 8980 4199 8982 4201 8969 4193 8969
      4193 8963 4187 8963
TIME...MOT...LOC 0139Z 271DEG 26KT 4195 8974 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gunkel
2 follow-up statements
941 
WWUS53 KDVN 150153
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
853 PM CDT Sun Jul 14 2024

ILC015-150202-
/O.CAN.KDVN.TO.W.0055.000000T0000Z-240715T0215Z/
Carroll IL-
853 PM CDT Sun Jul 14 2024

...THE TORNADO WARNING FOR SOUTHEASTERN CARROLL COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Illinois.

&&

LAT...LON 4187 8963 4188 8973 4193 8971 4193 8963
TIME...MOT...LOC 0152Z 271DEG 26KT 4195 8961 

$$

ILC195-150215-
/O.CON.KDVN.TO.W.0055.000000T0000Z-240715T0215Z/
Whiteside IL-
853 PM CDT Sun Jul 14 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHEASTERN WHITESIDE COUNTY...

At 852 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Polo, moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Whiteside County, including the following locations...
Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4187 8963 4188 8973 4193 8971 4193 8963
TIME...MOT...LOC 0152Z 271DEG 26KT 4195 8961 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Gunkel
828 
WWUS53 KDVN 150209
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
909 PM CDT Sun Jul 14 2024

ILC195-150219-
/O.EXP.KDVN.TO.W.0055.000000T0000Z-240715T0215Z/
Whiteside IL-
909 PM CDT Sun Jul 14 2024

...THE TORNADO WARNING FOR NORTHEASTERN WHITESIDE COUNTY WILL EXPIRE
AT 915 PM CDT...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Illinois.

&&

LAT...LON 4187 8963 4188 8973 4193 8971 4193 8963
TIME...MOT...LOC 0209Z 271DEG 26KT 4195 8945 

$$

Gunkel

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at Jul 14, 5:31 PM CDT, 3 hours 9 minutes earlier. Its key messages:

  • Increasing confidence on scattered storms redeveloping late this afternoon and evening. SPC has upgraded portions of the area to a Slight Risk (level 2 of 5) for severe storms with damaging winds as the primary threat.
  • The heat continues for today and Monday with peak heat indices between 100 to 110 F. A Heat Advisory is in effect area-wide today until 9 PM. Additional heat headlines are likely on Monday.
  • Another organized round of heavy rain and severe weather is forecast Monday PM with an Enhanced Risk (Level 3 of 5) for severe storms across most of the outlook area.
  • Moderate to major river flooding continues on the Mississippi River with most sites crested or cresting in the coming days.
Area forecast discussion, Jul 14, 5:31 PM CDT, 3 hours 9 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
531 PM CDT Sun Jul 14 2024

.KEY MESSAGES...

- Increasing confidence on scattered storms redeveloping late
  this afternoon and evening. SPC has upgraded portions of the
  area to a Slight Risk (level 2 of 5) for severe storms with
  damaging winds as the primary threat.

- The heat continues for today and Monday with peak heat indices
  between 100 to 110 F. A Heat Advisory is in effect area-wide
  today until 9 PM. Additional heat headlines are likely on
  Monday.

- Another organized round of heavy rain and severe weather is
  forecast Monday PM with an Enhanced Risk (Level 3 of 5) for
  severe storms across most of the outlook area.

- Moderate to major river flooding continues on the Mississippi
  River with most sites crested or cresting in the coming days.

&&

.SHORT TERM /THROUGH TONIGHT/...
Issued at 220 PM CDT Sun Jul 14 2024

Focus for late this afternoon into early tonight is on another
round of scattered storms as a 500mb vorticity max/MCV noted on
WV across central Iowa rolls across the local area through this
evening. The storms have yet to develop with convective
initiation anticipated between 4 - 6 PM and favored to the
north/northwest of the Quad Cities. There is some uncertainty on
subsequent storm organization through the evening hours due to
weak low-level shear and only modest deep layer shear. With that
said, the very hot and humid conditions with ambient temps in
the 80s/90s and mid 70 dewpoints has built MLCAPE values to
between 2500 - 3000 J/kg. Thus as storms increase in coverage
and cold pools merge there is potential for organization into a
few linear segments, which will pose the greatest risk for
scattered strong to severe wind gusts of 50-60+ mph. This is
most likely across the northeast third of the outlook area
(near the Quad Cities and points to the north and east). For
timing, anticipate scattered storms to the west and north of the
Quad Cities between 4 - 7 PM, with this activity gradually
moving to the east-southeast between roughly 6 - 11 PM. The
tornado risk is very low (2% chance within 25 miles of a point)
mainly due to the weak low-level shear. Hail is possible with
the strongest semi- discrete cells; however, with freezing
levels near 14 kft and a very humid air mass it will be
difficult to get severe hail (1") down to the surface.

&&

.LONG TERM /MONDAY THROUGH SUNDAY/...
Issued at 220 PM CDT Sun Jul 14 2024

SPC has upgraded most of the outlook area to an Enhanced Risk
(level 3 of 5) due to the potential for a higher end wind
event during the afternoon into early Monday night; there is a
Slight Risk (level 2 of 5) across the far southern tier of
counties. Confidence has increased on redevelopment of storms
and potential for severe weather Monday afternoon and evening.
An upper wave is forecast to track out of eastern Nebraska into
Iowa and eventually NW Illinois. This feature will be riding
along the CAPE gradient with extreme heat and humidity building
downstream through the late morning/early afternoon.
Environmental conditions are supportive of damaging winds,
potentially significant (75+ mph) with the strongest storms, due
to the aforementioned very unstable air mass (MUCAPE 3500-4500
J/kg per HREF), sufficient deep layer shear, and presence of
steep mid- level lapse rates of 8-8.5 C/km as an elevated mixed
layer overspreads the region from the west. A few tornadoes are
possible in association with any surging storm segments as 0-3
km shear near 30 kts supports development of mesovortices.

Greatest uncertainty is on the exact timing of storms with some
CAMs showing an earlier mid afternoon to early evening event,
and others holding off until the evening into Monday night.
There is also potential for very heavy rainfall with PWATs near
2". There could be a zone of training convection that leads to
heavy rainfall totals of 2-4"+. WPC has a Slight Risk for flash
flooding across the majority of the outlook area.

Cooler and less humid air will move into the region behind a
cold front by Tuesday and last through the end of the week.
Overnight lows in the 50s are forecast on several nights, giving
our air conditioning a bit of a break.

&&

.AVIATION /00Z TAFS THROUGH 00Z TUESDAY/...
Issued at 522 PM CDT Sun Jul 14 2024

Main concern is for a round of scattered storms expected to
develop in the next couple of hours. It appears the best
chances for rain/thunder are at DBQ, CID, and MLI, but still
have the potential in the south. Some uncertainty exists on the
timing and coverage still, but has been mentioned through all
TAF sites as a TEMPO through 04z. This will get amended as we
go through the evening and get a better grasp on timing. Some
of the storms could be severe, producing strong winds and brief
IFR vis/cigs. After the storms move out, shallow ground fog is
possible late tonight due to light/variable winds and the humid
conditions.

&&

.HYDROLOGY...
Issued at 1126 AM CDT Sun Jul 14 2024

A broad crest on the Mississippi River is occurring from
Gladstone, IL (L/D 18) down through Gregory Landing, MO. This
crest will last up to two days. Upstream of Keithsburg, IL
river levels are falling.

Tributary Rivers:

The Cedar River near Conesville, IA fell below flood stage last
evening and will continue falling over the next week.

The lower Wapsipinicon River near Dewitt, IA is expected to fall
below flood stage around sunrise Monday morning. The rate of
fall on the river has slowed down due to locally heavy rainfall
overnight.

Backwater effects from the Mississippi River continue to lessen
on the lower Iowa River. The Iowa River at Oakville, IA is
forecast to drop just below flood stage this evening but then
remain near flood stage through the remainder of this week.

Very heavy rainfall occurred late Saturday afternoon and night
over the middle and upper parts of the Rock River basin. Ground
truth reports indicate a large swath of 2 to 5 inches of rain
occurred in the basin. Thus the Rock River will begin rising
with river levels approaching flood stage. There is a 50
percent probability that portions of the lower Rock River could
rise above flood stage in the next 24 to 48 hours.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Heat Advisory until 9 PM CDT this evening for IAZ040>042-
     051>054-063>068-076>078-087>089-098-099.
IL...Heat Advisory until 9 PM CDT this evening for ILZ001-002-007-
     009-015>018-024>026-034-035.
MO...Heat Advisory until 9 PM CDT this evening for MOZ009-010.

&&

SHORT TERM...Uttech
LONG TERM...Ervin
AVIATION...Gunkel
HYDROLOGY...08
Hazardous weather outlook, Jul 14, 1:55 PM CDT, 6 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
155 PM CDT Sun Jul 14 2024

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-151900-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
155 PM CDT Sun Jul 14 2024

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Hot and humid conditions will be over the area through early this
evening, with heat index readings topping between 100 and 105 degrees.
A Heat Advisory is in effect through 9 PM.

The Storm Prediction Center is forecasting a slight risk, level 2
of 5, over much of the area this afternoon and evening. Damaging
winds are the primary threat during the afternoon and evening,
with isolated heavy rainfall.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

Very Hot and humid conditions will continue Monday. Afternoon
heat index values in the 100 to 110 degree range are expected.

Thunderstorms are expected to develop on Monday and will be strong
to severe. A widespread chance for storms exists Monday night
when a strong cold front moves into the area. There is an enhanced
risk, level 3 of 5, for the area. At this time, the primary risks
appear to be damaging winds and heavy rainfall, but isolated
tornadoes and large hail are possible. There is a 30 percent
probability that the damaging winds could be significant.

Tuesday, rain and thunderstorms will end in southern areas by
afternoon, with dry weather spreading for the rest of the week,
along with much cooler temperatures.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible this afternoon and evening.

GENERAL STORM MOTION OF THE DAY:

To the east southeast at 35 mph.

In the hours before

Local storm report, Jul 14, 8:03 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
803 PM CDT Sun Jul 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     Tstm Wnd Dmg     Hanover                 42.25N 90.28W
07/14/2024                   Jo Daviess         IL   Public

            Tree down in Hanover. Time estimated from
            radar data.

&&

AE
Local storm report, Jul 14, 8:06 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
806 PM CDT Sun Jul 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     Tstm Wnd Dmg     2 NW Plum River         42.32N 90.01W
07/14/2024                   Jo Daviess         IL   Law Enforcement

            Trees down a few miles south of Stockton.
            Times estimated from radar data.

&&

AE
Special weather statement, Jul 14, 8:11 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
811 PM CDT Sun Jul 14 2024

IAZ067-068-ILZ015-150200-
Rock Island IL-Scott IA-Muscatine IA-
811 PM CDT Sun Jul 14 2024

...A strong thunderstorm will impact portions of southwestern Rock
Island, southwestern Scott and northeastern Muscatine Counties
through 900 PM CDT...

At 811 PM CDT, Doppler radar was tracking a strong thunderstorm over
Blue Grass, or 8 miles southeast of Durant, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Strong winds could break small tree limbs and blow around
         unsecured objects.

Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Eldridge,
Milan, Coal Valley, Walcott, Blue Grass, Buffalo, Andalusia,
Riverdale, Montpelier, Stockton, Clark's Ferry Recreation Area, West
Lake Park, Pleasant Prairie, Mississippi Valley Fairgrounds, and
Davenport Municipal Airport.

This includes the following highways...
 Interstate 74 in Iowa between mile markers 1 and 5.
 Interstate 80 in Iowa between mile markers 284 and 301.
 Interstate 74 in Illinois between mile markers 1 and 6.
 Interstate 280 between mile markers 1 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Illinois...and east central Iowa.

&&

LAT...LON 4143 9089 4159 9090 4170 9047 4143 9045
TIME...MOT...LOC 0111Z 262DEG 20KT 4153 9078

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Gunkel
Local storm report, Jul 14, 8:23 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
823 PM CDT Sun Jul 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tstm Wnd Gst     Freeport                42.29N 89.63W
07/14/2024  E50 MPH          Stephenson         IL   Trained Spotter

            Estimated 50 MPH wind gust.

&&

DC
Local storm report, Jul 14, 8:25 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Quad Cities IA IL
825 PM CDT Sun Jul 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     Tstm Wnd Gst     Freeport Albertus       42.25N 89.58W
07/14/2024  M58 MPH          Stephenson         IL   AWOS

            AWOS at the Freeport Airport measured a gust
            of 58 mph.

&&

DC
Special weather statement, Jul 14, 8:38 PM CDT, 2 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
838 PM CDT Sun Jul 14 2024

IAZ067-068-078-ILZ015-024-150230-
Mercer IL-Rock Island IL-Scott IA-Muscatine IA-Louisa IA-
838 PM CDT Sun Jul 14 2024

...A strong thunderstorm will impact portions of northwestern Mercer,
southwestern Rock Island, southwestern Scott, southeastern Muscatine
and central Louisa Counties through 930 PM CDT...

At 838 PM CDT, Doppler radar was tracking a strong thunderstorm over
Letts, or 8 miles southwest of Muscatine, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could cause minor tree limb damage and blow
         around unsecured objects.

Locations impacted include...
Muscatine, Buffalo, Fruitland, Millersburg, Grandview, Eliza, Letts,
Illinois City, Fairport, Mannon, Sand Springs, Loud Thunder Forest
Preserve, Fairport Recreation Area, Shady Creek Campground,
Petersville, Marston, Muscatine Municipal Airport, Loud Thunder Scout
Camp, and Flaming Prairie Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
northwestern Illinois...and east central Iowa.

&&

LAT...LON 4125 9128 4136 9129 4147 9077 4120 9078
TIME...MOT...LOC 0138Z 271DEG 27KT 4133 9118

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Gunkel

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:03 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside42 min
Jul 14, 7:05 PM CDTSevere Thunderstorm WarningDVNJo Daviess55 min
Jul 14, 7:23 PM CDTSevere Thunderstorm WarningDVNRock Island39 min
Jul 14, 7:27 PM CDTTornado WarningDVNCarroll, Jo Daviess32 min
Jul 14, 7:45 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson60 min
Jul 14, 7:47 PM CDTSevere Thunderstorm WarningDVNJo Daviess, Stephenson58 min
Jul 14, 7:49 PM CDTSevere Thunderstorm WarningDVNCarroll41 min
Jul 14, 8:08 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside52 min
Jul 14, 8:11 PM CDTSpecial Weather StatementDVNRock Island49 min
Jul 14, 8:21 PM CDTFlash Flood WarningDVNCarroll, Jo Daviess, Stephenson4 hr
Jul 14, 8:25 PM CDTSevere Thunderstorm WarningDVNStephenson35 min
Jul 14, 8:45 PM CDTSevere Thunderstorm WarningDVNWhiteside45 min
Jul 14, 8:48 PM CDTRiver Flood WarningDVNHenry, Rock Island9 days
Jul 14, 8:49 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Rock Island, Whiteside41 min
Jul 14, 8:58 PM CDTSevere Thunderstorm WarningDVNMercer, Rock Island47 min
Jul 14, 9:44 PM CDTSpecial Weather StatementDVNMercer46 min
Jul 14, 10:03 PM CDTSpecial Weather StatementDVNBureau42 min
Jul 14, 10:21 PM CDTSevere Thunderstorm WarningDVNCarroll, Whiteside39 min
Jul 14, 10:26 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNHenry, Rock Island, Whiteside49 min
Jul 14, 10:54 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam, Whiteside66 min
Jul 15, 12:35 AM CDTSpecial Weather StatementDVNWarren40 min
Jul 15, 2:33 AM CDTHeat AdvisoryDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more17 hr
Jul 15, 7:45 AM CDTRiver Flood WarningDVNWhiteside4 days
Jul 15, 2:22 PM CDTFlood WatchDVNBureau, Carroll, Henry, Jo Daviess, Putnam, Stephenson and 1 more8 hr
Jul 15, 5:44 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNJo Daviess61 min
Jul 15, 6:27 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNRock Island63 min
Jul 15, 6:28 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNCarroll, Jo Daviess, Stephenson77 min
Jul 15, 6:38 PM CDTTornado WarningDVNCarroll, Jo Daviess, Stephenson52 min
Jul 15, 6:42 PM CDTSevere Thunderstorm Warning Destructive damage threatDVNBureau, Carroll, Henry, Rock Island, Whiteside78 min
Jul 15, 6:55 PM CDTSevere Thunderstorm Warning Considerable damage threatDVNMercer50 min
Jul 15, 6:58 PM CDTTornado WarningDVNRock Island, Whiteside47 min

Nearby

Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.